# SDR DALA2016110908383

- Difficulty date: May 3, 2015
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 66,776 hours, 48,166 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOORBEAM BS 200 RBL 46 TO 49.  REPLACED FLOORBEAM IAW SRM 51-30-2 .
